Alert archive / Wisconsin / Wind Chill Advisories in 2016

Wind Chill Advisory 3, NWS Milwaukee, WI

February 12, 201620 counties in Wisconsin

NWS Milwaukee, WI issued this wind chill advisory at Feb 12, 2016, 3:27 AM CST for 20 counties in Wisconsin. It took effect at Feb 13, 2016, 12:00 AM CST. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Feb 12, 2016, 3:27 AM CST (09:27 UTC)
In effect from
Feb 13, 2016, 12:00 AM CST
Expired
Feb 13, 2016, 9:00 AM CST
In force
9 hr
Issued by
NWS Milwaukee, WI

Counties Columbia County, WI, Dane County, WI, Dodge County, WI, Fond du Lac County, WI, Green County, WI, Green Lake County, WI, Iowa County, WI, Jefferson County, WI, Kenosha County, WI, Lafayette County, WI, Marquette County, WI, Milwaukee County, WI, Ozaukee County, WI, Racine County, WI, Rock County, WI, Sauk County, WI, Sheboygan County, WI, Walworth County, WI, Washington County, WI, Waukesha County, WI

The radar

The Milwaukee radar (KMKX), 31 km from the middle of the area, began a volume at 09:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 9.5 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2016-02-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2016-02-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 128 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1570 m above ground
0-6 km bulk shear
96 kt
0-1 km storm-relative helicity
128 m²/s²
0-3 km storm-relative helicity
143 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

733 
WWUS43 KMKX 120927
WSWMKX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
327 AM CST FRI FEB 12 2016

...BITTERLY COLD WIND CHILLS TONIGHT...

.THE COMBINATION OF COLD AIR AND GUSTY WINDS WILL LEAD TO SOME
BITTERLY COLD WIND CHILLS DROPPING INTO THE 20 TO 25 DEGREES BELOW
ZERO RANGE AFTER MIDNIGHT TONIGHT.

WIZ046-047-051-052-056>060-062>072-121730-
/O.NEW.KMKX.WC.Y.0003.160213T0600Z-160213T1500Z/
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC...
SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM...
WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON...
LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON...
MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE...
KENOSHA
327 AM CST FRI FEB 12 2016

...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
CST SATURDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO
9 AM CST SATURDAY. 

* TONIGHT THROUGH EARLY SATURDAY.

* WIND CHILL VALUES OF 20 TO 25 DEGREES BELOW ZERO ARE EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. 
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$

HALBACH
5 follow-up statements
336 
WWUS43 KMKX 121814
WSWMKX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1214 PM CST FRI FEB 12 2016

...BITTERLY COLD WIND CHILLS TONIGHT...

.THE COMBINATION OF COLD AIR AND GUSTY WINDS WILL LEAD TO SOME
BITTERLY COLD WIND CHILLS DROPPING INTO THE 20 TO 25 DEGREES
BELOW ZERO RANGE AFTER MIDNIGHT TONIGHT.

WIZ046-047-051-052-056>060-062>072-130215-
/O.CON.KMKX.WC.Y.0003.160213T0600Z-160213T1500Z/
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC...
SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM...
WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON...
LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON...
MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE...
KENOSHA
1214 PM CST FRI FEB 12 2016

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
9 AM CST SATURDAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
9 AM CST SATURDAY. 

* TONIGHT THROUGH EARLY SATURDAY.

* WIND CHILL VALUES OF 20 TO 25 DEGREES BELOW ZERO ARE EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$
573 
WWUS43 KMKX 122105
WSWMKX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
305 PM CST FRI FEB 12 2016

...BITTERLY COLD WIND CHILLS TONIGHT...

.THE COMBINATION OF COLD AIR AND GUSTY WINDS WILL LEAD TO SOME
BITTERLY COLD WIND CHILLS DROPPING INTO THE 20 TO 25 DEGREES
BELOW ZERO RANGE AFTER MIDNIGHT TONIGHT THROUGH EARLY SATURDAY.

WIZ046-047-051-052-056>060-062>072-130515-
/O.CON.KMKX.WC.Y.0003.160213T0600Z-160213T1500Z/
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC...
SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM...
WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON...
LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON...
MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE...
KENOSHA
305 PM CST FRI FEB 12 2016

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
9 AM CST SATURDAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
9 AM CST SATURDAY. 

* TONIGHT THROUGH EARLY SATURDAY.

* WIND CHILL VALUES OF 20 TO 25 DEGREES BELOW ZERO ARE EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$
942 
WWUS43 KMKX 130319
WSWMKX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
919 PM CST FRI FEB 12 2016

...BITTERLY COLD WIND CHILLS TONIGHT...

.THE COMBINATION OF COLD AIR AND GUSTY WINDS WILL LEAD TO SOME
BITTERLY COLD WIND CHILLS DROPPING INTO THE 20 TO 25 DEGREES
BELOW ZERO RANGE THROUGH EARLY SATURDAY.

WIZ046-047-051-052-056>060-062>072-131130-
/O.CON.KMKX.WC.Y.0003.160213T0600Z-160213T1500Z/
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC...
SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM...
WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON...
LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON...
MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE...
KENOSHA
919 PM CST FRI FEB 12 2016

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST
SATURDAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST SATURDAY. 

* TONIGHT THROUGH EARLY SATURDAY.

* WIND CHILL VALUES OF 20 TO 25 DEGREES BELOW ZERO ARE EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$

HENTZ
772 
WWUS43 KMKX 130902
WSWMKX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
302 AM CST SAT FEB 13 2016

...BITTERLY COLD WIND CHILLS THIS MORNING...

.THE COMBINATION OF ARCTIC AIR AND MODEST NORTHWEST WINDS WILL
LEAD TO BITTERLY COLD WIND CHILLS OF 15 TO 25 DEGREES BELOW ZERO
THIS MORNING. 

WIZ046-047-051-052-056>060-062>072-131500-
/O.CON.KMKX.WC.Y.0003.000000T0000Z-160213T1500Z/
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC...
SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM...
WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON...
LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON...
MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE...
KENOSHA
302 AM CST SAT FEB 13 2016

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING. 

* BITTERLY COLD WIND CHILLS THIS MORNING. 

* WIND CHILL VALUES OF 15 TO 25 DEGREES BELOW ZERO ARE EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$
MG
381 
WWUS43 KMKX 131501
WSWMKX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
901 AM CST SAT FEB 13 2016

WIZ046-047-051-052-056>060-062>072-131615-
/O.EXP.KMKX.WC.Y.0003.000000T0000Z-160213T1500Z/
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC...
SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM...
WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON...
LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON...
MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE...
KENOSHA
901 AM CST SAT FEB 13 2016

...WIND CHILL ADVISORY HAS EXPIRED...

THE WIND CHILL ADVISORY IS NO LONGER IN EFFECT. 

$$

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this wind chill advisory went out at Feb 12, 3:26 AM CST, 1 minute earlier.

Area forecast discussion, Feb 12, 3:26 AM CST, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
326 AM CST FRI FEB 12 2016

.TODAY AND TONIGHT...FORECAST CONFIDENCE IS HIGH.

THE FOCUS THIS MORNING IS ON THE FLUFFY LIGHT SNOW MOVING ACROSS
SOUTHWEST WISCONSIN THIS MORNING FOLLOWED BY HOW LOW THE WIND CHILLS
WILL GET TONIGHT.

CURRENTLY...A QUICK MOVING AND WEAK LOW PRESSURE SYSTEM IS TRACKING
TO THE SOUTHWEST OF THE REGION AND IS PRODUCING SOME VERY LIGHT AND
FLUFFY SNOW ACROSS SOUTHWEST WISCONSIN.  SOME LOW LEVEL
FRONTOGENESIS HAS PROVIDED ENOUGH LIFT TO SATURATE THE COLUMN FROM
AROUND 900-750MB WHICH IS RIGHT IN THE MIDDLE OF THE DENDRITIC
GROWTH ZONE.  UPSTREAM OBSERVATIONS FROM THE MINNEAPOLIS/LA CROSSE
AREA HAVE SHOWN SOME VERY HIGH SNOW RATIOS ON THE ORDER OF 50:1 TO
90:1 WITH ABOUT A HALF INCH TO AN INCH OF ACCUMULATION.  CURRENT
RADAR/OBS SUGGEST THAT THE AREAS JUST TO THE SOUTHWEST OF MADISON
HAS THE BEST CHANCE OF SEEING SOMETHING SIMILAR TOWARD DAYBREAK
BEFORE THE LIFT SHIFTS SOUTH INTO NORTHERN ILLINOIS AROUND 9AM.

THE FOCUS THEN GOES TO A COLD FRONT WHICH IS CURRENTLY IN THE
NORTHERN GREAT LAKES.  THIS FRONT WILL SWING THROUGH THE REGION
TODAY AND WILL BEGIN TO USHER SOME MUCH COLDER AIR IN.  THE
COMBINATION OF GUSTY WINDS AND COLD AIR LOOK LIKE THEY WILL PRODUCE
WIND CHILLS IN THE 20 TO 25 DEGREES BELOW ZERO RANGE OVERNIGHT INTO
EARLY SATURDAY MORNING...WHICH HAS BEEN FAIRLY CONSISTENT FOR THE
PAST FEW DAYS FROM THE MODELS.  BASED ON THIS CONFIDENCE...HAVE GONE
AHEAD AND ISSUED A WIND CHILL ADVISORY FROM MIDNIGHT THROUGH 9AM
SATURDAY (ADVISORY CRITERIA IS 20 BELOW). IF THERE IS ONE POSSIBLE
HITCH IT IS THAT THE WINDS COULD KEEP TEMPERATURES UP IF THEY STAY
TOO STRONG AND PROMOTE MIXING.

.SATURDAY - CONFIDENCE...HIGH
AFTER A BITTERLY COLD START 1045 MILLIBAR HIGH AND SUBSIDING
INFLUENCE SHOULD RESULT IN A DECENT AMOUNT OF SUNSHINE. MID LEVEL
FLOW REMAINS STRONG FROM THE NORTHWEST THOUGH TRENDING MORE
ANTICYCLONIC. CORE OF LOW LEVEL THERMAL TROUGH REMAINS ACROSS SRN
WI WITH 925 TEMPS AOB -20C IN THE MORNING MODIFYING ONLY INTO THE
MID OR UPPER TEENS CELSIUS DURING THE AFTERNOON. SO THE SUPERBLEND
GUID SHOWING MANY HIGHS STRUGGLING TO GET OUT OF THE SINGLE DIGITS
CONTINUES TO LOOK GOOD.

.SATURDAY NIGHT - CONFIDENCE...MEDIUM
EXPECTING MAINLY CLEAR SKIES DURING THE EVENING WITH SURFACE
RIDGE AXIS ACROSS THE STATE. CONTINUED THE TREND OF A NON-
DIURNAL TEMP CURVE AS WAA INCREASES LATER IN THE NIGHT WITH
INCREASING MID DECK. CONTINUED THE SLGT CHC/CHC POPS IN OUR FAR
SW CWA AFTER MIDNIGHT AS MODELS ARE SHOWING THE LEADING WAA WING
OF LIGHT SNOW NUDGING INTO THOSE AREAS.

.SUNDAY AND SUNDAY NIGHT - CONFIDENCE...MEDIUM TO HIGH
BOOSTED POPS EVEN FURTHER INTO THE CATEGORICAL RANGE WITH THE
CONSISTENT SIGNAL FORM THE MODELS OF WIDESPREAD SNOW LIKELY WITH
ARRIVING WAA AND SHORTWAVE TROUGH. GETTING SOME IMPRESSIVE VERTICAL
MOTION SIGNALS WITH COINCIDENT WAA AND DCVA. BUFKIT...ESPECIALLY
THE NAM...SHOWS DEEP DENDRITIC GROWTH POTENTIAL. CONSENSUS OF QPF
IS BETWEEN 0.10 AND 0.20 WITH COBB RATIOS ANYWHERE FROM 16-25/1 SO
GETTING SOME RESULTING SNOWFALL TOTALS THAT MAY PUSH THIS EVENT
INTO THE ADVISORY CATEGORY. SUSTAINED WAA AND YET TO ARRIVE SFC/850
TROUGH WILL LIKELY MAINTAIN SNOWFALL RIGHT INTO SUNDAY NIGHT.

.MONDAY - CONFIDENCE...MEDIUM
BROAD MID LEVEL CYCLONIC FLOW PERSISTS WITH LINGERING SHORTWAVE
ACTIVITY STILL POSSIBLE. THE LOW LEVEL TROUGH EXPECTED TO SHIFT
EAST THOUGH THE GFS LINGERS THIS FEATURE A BIT LONGER INTO THE
MORNING HOURS.

.TUESDAY - CONFIDENCE...LOW
THE 00Z GFS LOOKS LIKE WHAT THE ECMWF WAS SHOWING LAST NIGHT WITH
A POTENT CLIPPER TYPE SYSTEM RIDING SOUTHEAST WITH ABUNDANT QPF
ACROSS THE AREA. THE ECMWF IS NOW DRY WITH COLD ADVECTION AND THE
SYSTEM OF CONCERN IS PROGGD TO RIDE FROM THE NORTHERN PLAINS INTO
THE MID MISSISSIPPI VALLEY COMPLETELY MISSING WI. MEANWHILE THE
GFS SHOWS THE VORT RIDING THROUGH ERN IA WITH AN 850 LOW JUST
SOUTH OF DBQ. WILL BE GOING THE SUPERBLEND ROUTE ON POPS UNTIL A
PATTERN OF CONSENSUS AND CONSISTENCY IS REALIZED.

.WEDNESDAY AND THURSDAY - CONFIDENCE...MEDIUM
GFS AND ECMWF SHOW SOME LOW LEVEL RIDGING WHICH APPEARS TO BE
SETTING UP FOR A QUIET WEDNESDAY. ATTENTION THEN TURNS TO A POTENTIAL
WARMUP BEGINNING THURSDAY AS 850 BAROCLINIC ZONE LIFTS NORTHEAST
THROUGH WESTERN GREAT LAKES. THE ECMWF SHOWS A NW/SE ORIENTED AREA
OF LIGHT QPF ASSOCIATED WITH THE 850 BAROCLINIC ZONE ON THURSDAY.
ALL IN ALL BROAD MID LEVEL RIDGING WITH INCREASING HEIGHTS WILL BE
ADVANCING EASTWARD FROM THE PLAINS THIS PERIOD SIGNALING THE START
OF A WARMUP. THE GFS SHOWS 925 TEMPS APPCH ZERO CELSIUS IN SRN
CWA BY LATER THURSDAY WITH THE ECMWF A BIT COLDER.

&&

.AVIATION/12Z TAFS/...THE MAIN FOCUS AT THE TAF SITES IS WITH THE
EARLY CHANCES FOR MSN TO SEE SOME LIGHT SNOW THIS MORNING. IT
APPEARS AS THOUGH THE MAIN BAND OF SNOW IS STAYING TO THE SOUTHWEST
OF MSN...BUT THERE COULD STILL BE SOME BRIEF MVFR CEILINGS THAT
GET IN FOR A FEW HOURS THIS MORNING. BEYOND THAT IT IS MAINLY JUST
SOME GUSTY NORTHWEST WINDS AND CLEAR SKIES GOING THROUGH THE REST
OF TODAY INTO TONIGHT.

&&

.MARINE...WINDS WILL BE ON THE INCREASE THROUGH THIS AFTERNOON ON
INTO TONIGHT WITH NORTHWESTERLY WINDS GUSTING UP INTO THE 25 TO
30 KT RANGE OVER THIS PERIOD. WITH THE OFF SHORE FLOW...THE HIGHEST
WAVES WILL BE OUT TOWARD THE OPEN WATERS OF THE LAKE. WINDS WILL
QUICKLY DIMINISH ON SATURDAY AS A RIDGE OF HIGH PRESSURE MOVES
INTO THE WESTERN GREAT LAKES REGION.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...WIND CHILL ADVISORY FROM MIDNIGHT TONIGHT TO 9 AM CST SATURDAY
     FOR WIZ046-047-051-052-056>060-062>072.

LM...SMALL CRAFT ADVISORY FROM NOON TODAY TO 9 AM CST SATURDAY FOR
     LMZ643>646.

&&

TODAY/TONIGHT AND AVIATION/MARINE...HALBACH
SATURDAY THROUGH THURSDAY...COLLAR
Hazardous weather outlook, Feb 11, 3:21 PM CST, 12 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
321 PM CST THU FEB 11 2016

WIZ046-047-051-052-056>060-062>072-122130-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
321 PM CST THU FEB 11 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WISCONSIN...SOUTH
CENTRAL AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY

WIND CHILLS ARE FORECAST TO DROP INTO THE 15 TO 25 DEGREES BELOW
ZERO RANGE ON SATURDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

LMZ643>646-122130-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
321 PM CST THU FEB 11 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY

A SMALL CRAFT ADVISORY IS IN EFFECT FRIDAY AFTERNOON INTO SATURDAY
MORNING DUE TO BRISK AND GUSTY NORTHWEST WINDS AHEAD OF HIGH
PRESSURE BUILDING INTO THE WESTERN GREAT LAKES. FREEZING SPRAY IS
EXPECTED.

DAVIS

WWW.WEATHER.GOV/MKX

Nearby

Wind Chill Advisories in Wisconsin, 2016Every wind chill advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.